# SDR QXEA9901368

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: M39016
- Condition: Malfunction
- Location: Relay Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - DURING CLIMB WHEN AUTOFEATHER TURNED OFF, AUTOFEATHER ARM LIGHT BLINKED AND FLICKERED FOR 30 SECONDS.  MAINTENANCE REPLACED 6121-K5 RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
